Distribution mod 1 of additive functions on the set of divisors
Kátai, Imre
Acta Arithmetica, Tome 31 (1976), p. 209-212 / Harvested from The Polish Digital Mathematics Library
Publié le : 1976-01-01
EUDML-ID : urn:eudml:doc:205472
@article{bwmeta1.element.bwnjournal-article-aav30i2p209bwm,
     author = {K\'atai, Imre},
     title = {Distribution mod 1 of additive functions on the set of divisors},
     journal = {Acta Arithmetica},
     volume = {31},
     year = {1976},
     pages = {209-212},
     zbl = {0295.10043},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-aav30i2p209bwm}
}
Kátai, Imre. Distribution mod 1 of additive functions on the set of divisors. Acta Arithmetica, Tome 31 (1976) pp. 209-212. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-aav30i2p209bwm/